# SDR ABXA9900275

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Link
- Part number: 57530055N
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 PYLON OUTBOARD THRUST LINK CRACKED. REPLACED PYLON THRUST LINK IAW DC8 MM 71-20-1.
